# SDR A6WA2017100245320

- Difficulty date: September 20, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 41,252 hours, 39,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31527217137
- Condition: Corroded
- Location: Bs 343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL CUTOUT CORRODED AT BS 343, LBL 42. REPLACED DOOR SILL IAW SRM 51-42-06.
